# SDR DHLA2008745596

- Difficulty date: September 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BS 720A BETWEEN S-25L AND S-26L SHEAR TIE WITH CORROSION.  REPLACED FUSELAGE SHEAR TIE SECTION AT BS 720A BETWEEN S-25L AND S-26L IAW B727SRM 51-10-1 PARA 7A.
